liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Multiplication for solutions of the equation grad f = M grad g
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
2009 (English)In: Journal of Geometry and Physics, ISSN 0393-0440, Vol. 59, no 10, 1412-1430 p.Article in journal (Refereed) Published
Abstract [en]

Linear first-order systems of partial differential equations (PDEs) of the form ∇ f = M ∇ g, where M is a constant matrix, are studied on vector spaces over the fields of real and complex numbers. The Cauchy-Riemann equations belong to this class. We introduce on the solution space a bilinear *-multiplication, playing the role of a nonlinear superposition principle, that allows for algebraic construction of new solutions from known solutions. The gradient equation ∇ f = M ∇ g is a simple special case of a large class of systems of PDEs, admitting a *-multiplication of solutions. We prove that any gradient equation has the exceptional property that the general analytic solution can be expressed as *-power series of certain simple solutions.

Place, publisher, year, edition, pages
2009. Vol. 59, no 10, 1412-1430 p.
Keyword [en]
Cauchy-Riemann equations; Multiplication of solutions; Overdetermined systems of PDEs; Power series
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-21201DOI: 10.1016/j.geomphys.2009.07.006OAI: oai:DiVA.org:liu-21201DiVA: diva2:240897
Available from: 2009-09-30 Created: 2009-09-30 Last updated: 2009-09-30

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Jonasson, Jens

Search in DiVA

By author/editor
Jonasson, Jens
By organisation
Applied MathematicsThe Institute of Technology
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 377 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf